# SDR AALA20161020011

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 18,734 hours, 7,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY FLOORBEAM INTERCOSTAL INBOARD OF THE AFT LAVATORY MOUNT FITTING CORRODED AT BS 304.5 LBL 11.  REMOVED AND REPLACED THE INTERCOSTAL IAW 51-00-05 AND DRAWING 141A5690.
